Our 2018 schedule uses the new OBRA Cyclocross categories and is similar to the Crusades schedule.

 

Call-ups are based on pre-registrations

 

*TENTATIVE* OCTOBER 20th, 2018 RACE SCHEDULE
7:30am Gates Open - Saturday 10/20 -
7:45am Registration Open -
8:30am Cat 4 Men, Clydesdales, Athenas 45 min
9:25am Cat 4 Masters Men 35+, Masters 60+, Masters 70+ 45 min
10:15am Break/course preview/podiums 10 min
10:25am Cat 5 Men, Single Speed Women, Unicycles 45 min
11:20am Cat 3 Masters Men 35+, Masters 50+ 45 min
12:05pm Kiddie Race A & B (kart track area) 15 min
12:20pm Break/course preview/podiums 10 min
12:30pm Cat 3/4/5 Junior Men, Cat 3/4/5 Junior Women 30 min
1:10pm Cat 2/3 Men, Single Speed Men, Cat 1/2/3 Junior Men 45 min
2:00pm Break/course preview/podiums 10 min
2:10pm Cat 3 Women, Cat 4 Women, Cat 5 Women, Cat 1/2 Masters Women 35+, Cat 3 Masters Women 35+, Masters Women 50+, Cat 1/2/3 Junior Women 45 min
3:05pm Cat 1/2 Men, Cat 1/2 Women, Cat 1/2 Masters Men 35+ 60 min
4:15pm Podiums  
Schedule is tentative, please double check your start times the day before the event.

Registration: Only $15 for Juniors and Unicycles, all others $25 pre-register* or $30 day of race registration (second race is only $15). *Pre-reg is not yet open

Numbers: We are using the OBRA Cross numbers.
Prizes: Our famous and much loved custom medals for the top 3 in every class! Plus, Pat's Acres gift certificates, Bortolami's Pizza gift certificates, Pearl Izumi TBA.
Food: On the side deck of the Pavillion (main building).
Restrooms: Indoor restrooms, in the Pavillion, and porta-potties between registration and the parking area
Bike Wash: Down below the Pavillion, behind registration, towards the pit area.
BRING WATER: The hoses lying in the mud are good for rinsing off your bike...not filling up your water bottles...just saying!
Bottled water (as well as hot chocolate, tea, etc.) will be available at the concession stand. Gigantic Brewing Company is also a sponsor this year - you know what that means!

OBRA and the organizers of this race do not provide insurance coverage for injuries that occur at the race. The costs related to those injuries are the responsibility of the individual participant. Helmets must be worn at all times while on a bike. Promoter reserves the right to refuse entry for any reason.

Cyclocross Course Map

2011 course shown, course varies each year. Note: We are using a small portion of the kart track as part of the race course. The main portion will only be available at designated times for warm-up and the kiddies race (no muddy tires allowed on kart track - except for the portion that is part of the course).


OBRAWe reserve the right to change the course (due to changing river conditions) if necessary. Cross bike favored, but all types of bikes are welcome. OBRA rules apply, and OBRA license required (1-day OBRA licenses available at registration). Helmets required anytime on bike or on course. Ride at your own risk.


PARCThe address is:
6255 S. Arndt Rd., Canby, OR 97013

Directions from Portland:
I-5 South, Exit 282A Canby/Hubbard, this exit will take you under the freeway and south for another mile where you turn left on Arndt Rd (you'll see the Aurora Airport), head East on Arndt Road for a little over a mile and you'll see the red entrance gates for Pat's Acres Racing Complex on the left.

Directions from Salem:
You can actually take I-5, or 99E, but these directions are for I-5.
I-5 North, Exit 278 Aurora/Donald, turn right on Ehlen Rd NE, turn left onto OR-551 N/Hubbard Cuttoff Rd NE, turn right on Arndt Rd., head East on Arndt Road for a little over a mile and you'll see the red entrance gates for Pat's Acres Racing Complex on the left.

 

Promoting OBRA team, Word-RCB by Cyclisme

Word-RCB by Cyclisme